Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 232, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2025, 4:52 PM MDT for Pueblo County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2025, 4:52 PM MDT (22:52 UTC)
- Expired
- Jul 14, 2025, 5:15 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 45 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.9 hours before the alert went out and 425 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -507 J/kg
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
562
WUUS55 KPUB 142252
SVRPUB
COC101-142315-
/O.NEW.KPUB.SV.W.0232.250714T2252Z-250714T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
452 PM MDT Mon Jul 14 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Pueblo County in southeastern Colorado...
* Until 515 PM MDT.
* At 452 PM MDT, severe thunderstorm winds were located along a line
extending from Pueblo West to near Pueblo, moving northeast at 25
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pueblo, Pueblo Airport, Pueblo West, and Pinon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3849 10483 3845 10459 3831 10442 3826 10460
3839 10486
TIME...MOT...LOC 2252Z 234DEG 22KT 3838 10473 3834 10466
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr1 follow-up statement
822
WWUS55 KPUB 142309
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
509 PM MDT Mon Jul 14 2025
COC101-142318-
/O.EXP.KPUB.SV.W.0232.000000T0000Z-250714T2315Z/
Pueblo CO-
509 PM MDT Mon Jul 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUEBLO COUNTY
WILL EXPIRE AT 515 PM MDT...
The thunderstorm winds which prompted the warning have weakened.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3849 10483 3845 10459 3831 10442 3826 10460
3839 10486
TIME...MOT...LOC 2308Z 234DEG 22KT 3843 10465 3839 10458
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:23 PM MDT, 2 hours 29 minutes earlier. Its key messages:
- Daily afternoon and evening showers and storms are expected through the long term period, with the greatest probabilities over the mountains for Tuesday, then all areas for Wednesday and onward.
- Hottest day of the week is Tuesday with high temperatures over the lower Arkansas River Valley in 100s
- Cold front to cool temperatures briefly for Thursday
Area forecast discussion, Jul 14, 2:23 PM MDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 223 PM MDT Mon Jul 14 2025 .KEY MESSAGES... - Daily afternoon and evening showers and storms are expected through the long term period, with the greatest probabilities over the mountains for Tuesday, then all areas for Wednesday and onward. - Hottest day of the week is Tuesday with high temperatures over the lower Arkansas River Valley in 100s - Cold front to cool temperatures briefly for Thursday && .SHORT TERM /THROUGH TUESDAY/... Issued at 222 PM MDT Mon Jul 14 2025 Upper level high pressure sits to the southwest of Colorado and short wave trough over the Pacific northwest begins to make its way to the central portion of the United States. The main impacts for the short term forecast are showers and thunderstorms primarily over the mountains with some of the storms pushing over the foothills and plains only to dissipate quickly as they progress to the east. The main risks over the mountains will be gusty winds of up to 40 MPH and a low chance for flash flooding, but the storms would need to remain stationary for that to happen. Over the eastern plains, some small thunderstorms look to form along a few instability axes over Baca County and near Crowley Counties tomorrow from 3pm-7pm. Main risks with those storms will be gusty outflow winds with gusts up to 40MPH. Tomorrow is going to be our hottest day in the week with high temperatures above 100F over the lower Arkansas River Valley and mid to upper 90s over the rest of the plains. This isn't quite hot enough for a Heat Advisory, so no product issuance there. The HRRR smoke model does put pockets of smoke over the western half of the CWA, but that is very patchy and not too dense, so no major concerns for vulnerable populations. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 302 AM MDT Mon Jul 14 2025 Other than a slight delay on an incoming cold front midweek, the general weather pattern through the extended period has not changed much. There will be a daily shot of afternoon and evening convection, with the best chance across the higher terrain for Tuesday. Frontal passage will temporarily cool at least the eastern plains midweek, then precipitation chances start to ramp up for the upcoming weekend. Wednesday and Thursday...The upper low over the Pacific NW on Tue will weaken and move east across the Rockies overnight into early Wed morning as an open wave. That will force a cold front south into CO Wed morning, with the front pushing across the Palmer Divide and into the southeast plains by midday. Due to this later expected frontal passage, high temps on Wed are forecast to drop down to right around normal levels, then eventually cool to below normal for Thu. The resultant easterly upslope surface flow will aid in moisture advection, and scattered to likely convection is anticipated for all areas by Wed late afternoon and carry over through Thu. Look for highs in the 80s for the high valleys both days, while the plains will warm into the mid 80s to mid 90s for Wed, then the 80s on Thu. Friday through Sunday...The upper pattern is still sporting a monsoon-like look through the upcoming weekend, with an upper high over the Gulf and an upper low sitting over the CA Baja. Convection potential remains elevated and widespread, with near normal temperatures all three days. Moore && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1141 AM MDT Mon Jul 14 2025 Generally VFR conditions with diurnal wind regimes expected at COS, PUB and ALS over the next 24 hours. Flow aloft has transitioned to more westerly, leading to potential storms moving off the higher terrain and across the terminals. Most likely timeframe for storms affecting the terminals is 21Z Mon through 02Z Tues, with gusty outflow winds up to 40kts and lightning the main threats, along with brief locally heavy rain. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...SKELLY LONG TERM...MOORE AVIATION...MW
Hazardous weather outlook, Jul 14, 11:23 AM MDT, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1123 AM MDT Mon Jul 14 2025 COZ058>089-093>099-151730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1123 AM MDT Mon Jul 14 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Showers and thunderstorms will develop across the higher terrain by early afternoon, and spread east into the Interstate 25 corridor by late afternoon to early evening. Thunderstorms will be capable of producing lightning, locally heavy rainfall, wind gusts near 50 mph and hail to half an inch in diameter. Thunderstorms will track east over the Interstate 25 corridor and dissipate this evening across the Plains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Daily afternoon and evening showers and thunderstorms are expected Tuesday through Sunday. The best chances for storm activity will be found across the mountains and high valleys Tuesday, then will become more widespread and include the eastern plains starting Wednesday into next weekend. The primary threat from any of the stronger storms will be gusty outflow winds nearing 60 mph. Otherwise, the most likely hazards with any organized storms will be gusty outflow winds around 40 mph, small hail, frequent cloud to ground lightning, and brief periods of moderate to heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. SKELLY
In the hours before
Special weather statement, Jul 14, 3:49 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Mon Jul 14 2025
COZ069-072-073-078-079-087-142215-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
349 PM MDT Mon Jul 14 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN HUERFANO...
SOUTHWESTERN CUSTER AND EAST CENTRAL SAGUACHE COUNTIES THROUGH 415 PM
MDT...
At 349 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Crestone to 6 miles southeast of Crestone
Peak. Movement was northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Crestone Peak and Great Sand Dunes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3824 10587 3800 10523 3781 10549 3808 10578
TIME...MOT...LOC 2149Z 213DEG 11KT 3807 10569 3788 10552
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 14, 4:01 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
401 PM MDT Mon Jul 14 2025
COZ081-083-085-086-142230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
401 PM MDT Mon Jul 14 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FREMONT...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTHERN PUEBLO
COUNTIES THROUGH 430 PM MDT...
At 401 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Victor, or 17 miles southwest of Colorado Springs,
moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Fremont, southeastern Teller, southwestern El Paso and northern
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3857 10511 3865 10508 3865 10473 3841 10480
TIME...MOT...LOC 2201Z 281DEG 10KT 3862 10497
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 14, 4:12 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
412 PM MDT Mon Jul 14 2025
COZ084-085-142245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
412 PM MDT Mon Jul 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 445 PM MDT...
At 412 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 28 miles east of Colorado Springs, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Calhan and Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3887 10406 3884 10445 3900 10445 3913 10434
3913 10405
TIME...MOT...LOC 2212Z 259DEG 14KT 3898 10433
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 14, 4:17 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
417 PM MDT Mon Jul 14 2025
COZ079-083-086-142245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
417 PM MDT Mon Jul 14 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES THROUGH 445 PM
MDT...
At 416 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Florence, or 27 miles west of Pueblo, moving east at
15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beulah and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3822 10525 3834 10519 3833 10486 3806 10495
TIME...MOT...LOC 2216Z 273DEG 14KT 3824 10512
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 14, 4:21 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Mon Jul 14 2025
COZ079-086-142245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
421 PM MDT Mon Jul 14 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PUEBLO COUNTY
THROUGH 445 PM MDT...
At 420 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Greenhorn Mountain, or 18 miles southwest of
Pueblo, moving northwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of west central Pueblo
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3804 10470 3798 10482 3798 10486 3807 10496
3820 10491 3821 10474
TIME...MOT...LOC 2220Z 124DEG 9KT 3805 10482
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 14, 4:30 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
430 PM MDT Mon Jul 14 2025
COZ086-142300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
430 PM MDT Mon Jul 14 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN EL PASO AND
NORTHWESTERN PUEBLO COUNTIES THROUGH 500 PM MDT...
At 430 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Penrose, or 22 miles northwest of Pueblo. This
thunderstorm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern El
Paso and northwestern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3846 10468 3833 10494 3852 10494 3852 10478
TIME...MOT...LOC 2230Z 329DEG 3KT 3850 10491
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:35 PM MDT | Special Weather Statement | PUB | Saguache | 25 min |
| Jul 13, 6:56 PM MDT | Special Weather Statement | PUB | Chaffee | 34 min |
| Jul 13, 7:59 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont, Saguache | 3 hr |
| Jul 14, 1:49 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 14, 1:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 33 min |
| Jul 14, 2:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Jul 14, 2:29 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 14, 2:32 PM MDT | Special Weather Statement | PUB | Saguache | 28 min |
| Jul 14, 2:52 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jul 14, 2:54 PM MDT | Special Weather Statement | PUB | Rio Grande | 36 min |
| Jul 14, 2:59 PM MDT | Special Weather Statement | PUB | Saguache | 31 min |
| Jul 14, 3:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 14, 3:14 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| Jul 14, 3:27 PM MDT | Special Weather Statement | PUB | Saguache | 33 min |
| Jul 14, 3:43 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Jul 14, 3:49 PM MDT | Special Weather Statement | PUB | Custer | 26 min |
| Jul 14, 4:01 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 14, 4:12 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 14, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 14, 4:17 PM MDT | Special Weather Statement | PUB | Custer | 28 min |
| Jul 14, 4:21 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jul 14, 4:30 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 14, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 33 min |
| Jul 14, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 14, 5:12 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jul 14, 5:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jul 14, 5:57 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.